I had "Lift" injected on my cheekbones and I have terrible pain?

I'm 21. I went to see a doctor for fillers on my lips. She said she wouldn't inject my lips if she didn't inject my cheekbones... Said I had a flat face. I was like fine. I paid the extra $400 and she injected half a syringe of Lift on my cheekbones or cheeks. I have trouble smiling, talking two days later. There are bumps on my cheek RIGHT under my eyes. I am an entertainer so I need to be laughing and making jokes every day as my job and this has been hell! Is this a normal side effect of Lift

Doctor Answers 1

Pain after Lyft injection

Hello, and thanks for your question. Sorry to hear you're having trouble. Swelling and discomfort are relatively common after filler injection. With that said, it's hard to say what might be going on without having a photo to look at. If you are concerned I suggest following up with your physician to make sure everything looks OK. Best of luck, Dr. Frucht.  


Santa Barbara Dermatologic Surgeon
5.0 out of 5 stars 4 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.